Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Red rash on hand after surgery to dilate subglottic stenosis. No itching. Need for concern?

Had surgery this morning to dilate subglottic stenosis . No problems with surgery, but I developed a fine red rash on my right hand in the recovery room. It does not appear raised & it does not itch . The anesthesiologist looked at & and after telling me he was not a dermatologist said I should see my GP if it didn t go away. Would this be something to be concerned about?
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pain Medicine & Palliative Care Specialist 's  Response
If it was the same hand that you had the IV in then it may be a localised reaction to any of the drugs. Some people get a slight red rash when given morphine intravenously. If you feel OK then it is nothing to worry about and it is likely to go away within 24 hours.
Answered: Sun, 26 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor